# SDR DL72S990773

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163233
- Condition: Misrepaired
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 MIDFLAP/UPPER SPAR CHORD, WBL 124 ALT FASTENER INSTALL DURING ACCOMPLISHMENT OF EO 4-58705-3AD (REF SB 727-57-160).  MAINTENANCE UNABLE TO INSTALL REQUIRED HI-LOCK COLLAR ON SPAR-TO-SKIN ATTACH HOLE DUE TO INTERFERENCE WITH SPAR RADIUS.  AUTHORIZED USE OF RADIUS BLOCK AND MINI-NUT.
